# SDR FDEA201101060051

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME 87-89, STR 16, LT HORIZ STAB CUTOUT INNER FWD STRAP HAS  EXFOILIATION CORROSION APPROX 4 SQ INCHES.  R & R THS CUTOUT FWD FITTING IAW DWG A53985135 AND A310 SRM 51-40-21, PG 46.
